Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Maximus Decimus Merideous

Have my vitamins been causing stomach problems

Recommended Posts

I have been taking two 30 mg of zinc a day (once in the morning and once in night)

and GNC triple strength fish oil with krill oil, I take about 3000mg a day give or take (usually 2-3 pills in the morning and 2-3 pills at night).

Here is my problem: for a long time, I have had an issue which is a little embarrassing. I get pretty severe pains when I need to go to the bathroom (only number 2 though), and it is very tough for me to hold it. I can hold it in, but it hurts like a bitch. Its bad because when im driving for a long time or If I am going somewhere where there is no bathroom, i need to MAKE SURE that i take a crap before hand. I can't really remember when these pains started, if it was before or after my vitamins regimen happened. Do you guys think it's possible the fish oil or zinc is causing this issue? I'd really appreciate any feedback

Share this post


Link to post
Share on other sites
I have been taking two 30 mg of zinc a day (once in the morning and once in night)

and GNC triple strength fish oil with krill oil, I take about 3000mg a day give or take (usually 2-3 pills in the morning and 2-3 pills at night).

Here is my problem: for a long time, I have had an issue which is a little embarrassing. I get pretty severe pains when I need to go to the bathroom (only number 2 though), and it is very tough for me to hold it. I can hold it in, but it hurts like a bitch. Its bad because when im driving for a long time or If I am going somewhere where there is no bathroom, i need to MAKE SURE that i take a crap before hand. I can't really remember when these pains started, if it was before or after my vitamins regimen happened. Do you guys think it's possible the fish oil or zinc is causing this issue? I'd really appreciate any feedback

Well, I've heard Fish oil could cause diarrhea in some at high intakes, but never really experienced it myself.

You could maybe look into Zinc toxicity or Copper Deficiency symptoms or check your levels (hair test, which I will be doing soon).

Or, you could always just test it out by taking one of the away from your diet for a bit, and see if it changes.

Share this post


Link to post
Share on other sites
hmm interesting. The zinc supplement has copper in it, and i don't think 60mg a day would be enough for toxicity. Possibly though...anybody else heard of supplements causing those symptoms i described above??

Hmm, how much copper in it?

And what brand :).

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×